Health Mart Children’s Cold & Flu Oral Suspension Grape Flavor – Acetaminophen, Chlorpheniramine Maleate, Dextromethorphan HBr, Phenylephrine HCl
Temporarily relieves the following cold/flu symptoms: minor aches and pains, headache, sore throat, sneezing and runny nose, cough, stuffy nose.
- Relieves cold and flu symptoms.
- Temporarily reduces fever.
- For ages 6 to 11 years.
Children’s Flu Oral Suspension Directions:
- This product does not contain directions or complete warnings for adult use.
- Do not give more than directed (see overdose warning).
- Shake well before use. mL=milliliter.
- Find right dose on chart below.
- If possible, use weight to dose; otherwise, use age.
- Remove the child protective cap and squeeze your child’s dose into the dosing cup.
- Repeat dose every 4 hours while symptoms last.
- Do not give more than 5 times in 24 hours.
- 48-95 lbs, 6 to 11 years: 10 mL.
- Attention: use only enclosed dosing cup specifically designed for use with Children’s Cold Flu.
- Do not use any other dosing device.
- Or as directed by a doctor.
- Under 36 lbs, under 4 years: do not use.
- 36-47 lbs, 4 to 5 years: do not use unless directed by a doctor.
- Store Children Cold Suspension at 20-25 degrees C (68-77 degrees F).
Each 5 mL Contains: Acetaminophen 160 mg; Chlorpheniramine Maleate 1 mg; Dextromethorphan HBr 5 mg; Phenylephrine HCl 2.5 mg.
Anhydrous Citric Acid; Calcium Sulfate; Carrageenan; D&C Red #33; Edetate Disodium; FD&C Blue #1; FD&C Red #40; Flavor; Glycerin; Polysorbate 80; Purified Water; Sodium Benzoate; Sorbitol Solution; Sucrose; Tribasic Sodium Phosphate; Xanthan Gum; Each 5 mL Contains: Sodium 3 mg.
Liver warning: Children Cold Flu Suspension contains acetaminophen. Severe liver damage may occur if your child takes: more than 5 doses in 24 hours, which is the maximum daily amount; with other drugs containing acetaminophen.
Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away.
Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
Do not use: With any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist; to make a child sleepy; in a child who is taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson’s disease), or for 2 weeks after stopping the MAOI drug.
If you do not know if your child’s prescription drug contains an MAOI, ask a doctor or pharmacist before giving this product; if your child has ever had an allergic reaction to Children Cold Flu Suspension or any of its ingredients.
Ask The Doctor:
Doctor before use if your child has: Liver disease; heart disease; high blood pressure; thyroid disease; diabetes; glaucoma; persistent or chronic cough such as occurs with asthma; cough that occurs with too much phlegm (mucus); a breathing problem such as chronic bronchitis. Ask a doctor or pharmacist before use if your child is: taking the blood-thinning drug warfarin; taking sedatives or tranquilizers.
When using this product: Do not exceed recommended dosage (see overdose warning); excitability may occur, especially in children; marked drowsiness may occur; sedatives and tranquilizers may increase drowsiness.
Stop use and ask a doctor if: Nervousness, dizziness or sleeplessness occur; pain, nasal congestion or cough gets worse or lasts more than 5 days; fever gets worse or lasts more than 3 days; redness or swelling is present; new symptoms occur; cough comes back or occurs with rash or headache that lasts. These could be signs of a serious condition. Keep Children Cold Flu Suspension out of reach of children.
Overdose warning: In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222). Quick medical attention is critical even if you do not notice any signs or symptoms. Do not use if printed neckband is broken or missing.
RN: 000180S00495H02, ZC: 000000, MCK: 3783735, UPC: 05256914198